CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Boundedness and Spectrum of Multiplicative Convolution Operators Induced by Arithmetic Functions 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1300-1310
Authors:  Gebremeskel, Kibrom G.;  Huang, Lin Zhe
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Arithmetic functions  Mobius function  von Neumann algebra  
boundednessandspectrumofmultiplicativeconvolutionoperatorsinducedbyarithmeticfunctions 期刊论文
actamathematicasinicaenglishseries, 2019, 卷号: 35, 期号: 8, 页码: 1300
Authors:  Gebremeskel Kibrom G;  Huang Linzhe
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10